English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51296/86412 (59%)
Visitors : 8176327      Online Users : 139
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/106164


    Title: Statistical inference for Weibull distribution based on competing risks data under progressive type I group censoring
    Authors: Unal, A.;Wu, S.-J.;Bekci, M.;Kinaci, I.;Kuş, C.
    Keywords: Competing risk data;Maximum likelihood method;Monte Carlo Simulation;Weibull Distribution
    Date: 2015/03/01
    Issue Date: 2016-04-22 13:22:36 (UTC+8)
    Abstract: In this study, statistical inference is discussed for Weibull distribution based on competing risks data under progressive Type-I group censoring. The maximum likelihood procedure is used to get point estimates and asymptotic confidence intervals for unknown parameters. Some simulations results are presented. A numerical example is also provided
    Relation: Journal of Selcuk University Natural and Applied Science 4(1), pp.164-173
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML67View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback